# SDR 99ZZZX4687

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bell Textron Inc, repair station FKFR930D
- Aircraft: N2RW
- Make and model: Bell 407
- Aircraft serial: 53319
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower Assy
- Part number: E5731861
- Condition: Inoperative
- Location: Tail Rotor
- Part time: 205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR IN BLOWER ASSY IS OPERATIVE, HOWEVER, THE FAN CAME DISENGAGED FROM SHAFT.  THE FAN BUSHING WAS COMPLETELY WORN OUT.  APPARENTLY, THE FAN BUSHING TO BLOWER MOTOR PIN IS POOR FIT.
